Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some nonzero homotopy groups of spheres


Author: Edward B. Curtis
Journal: Bull. Amer. Math. Soc. 75 (1969), 541-544
DOI: https://doi.org/10.1090/S0002-9904-1969-12236-6
MathSciNet review: 0245007
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. F. Adams, Stable homotopy theory, Springer-Verlag, Berlin, 1964. MR 185597
  • 2. J. F. Adams, On the groups J(X). IV, Topology 5 (1966), 21-71. MR 198470
  • 3. M. G. Barratt (unpublished).
  • 4. A. K. Bousfield et al., The mod-p-lower central series and the Adams spectral sequence. Topology 5 (1966), 331-342. MR 199862
  • 5. E. B. Curtis, Simplicial homotopy theory, Lecture Notes, Aarhus University, Denmark, 1967.
  • 6. D. M. Kan, A combinatorial definition of homotopy groups, Ann. of Math (2) 67 (1958), 282-312. MR 111032
  • 7. M. Mahowald, The meta-stable homotopy of S, Mem. Amer. Math. Soc. No. 72, 1967.
  • 8. M. Mahowald, On the order of the image of J, Topology 6 (1967), 371-378. MR 212798
  • 9. C. R. F. Maunder, On the differentials in the Adams spectral sequence for the stable homotopy groups of spheres. I, II, Proc. Cambridge Philos. Soc. 61 (1965), 53-60, 855-868. MR 175127
  • 10. D. L. Rector, An unstable Adams spectral sequence, Topology 5 (1966), 343-396. MR 199863
  • 11. H. Toda, Composition methods in homotopy groups of spheres, Ann. of Math. Studies No. 49, Princeton Univ. Press, Princeton, N. J., 1962. MR 143217


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12236-6

American Mathematical Society